# SDR WX0A2022103174294

- Difficulty date: October 30, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N262NV
- Make and model: Airbus A300*
- Aircraft serial: 4122
- Aircraft time: 31,851 hours, 21,082 cycles
- System (JASC): 3300 · Lighting System
- Part: Epsu
- Part number: 321431
- Part serial: 873456
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

10 WL EPSU BATTERY FAILED BITE CHECK / REMOVED AND REPLACED BATTERY ON 10WL IAW AMM 33-51-38-000-002-A AND AMM 33-51-38-400-002-A. OPS CHECK GOOD."
